# SDR SWAA2022032986045

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 521DB HAS INSIDE CORNERS STARTING TO DELAMINATE. / CLEANED AREA OF DAMAGED OF R/W PANEL 521 DB REF B737-700 SRM 51-70-06-2R-6 REPAIRED 6-4 (B) PUT THE LAMINATED RESING CURED IT AND APPLIED FINISH ;REF B737-700 SRM 51-70-06-2R-6 REPAIRED 6-4-(G) MATERIAL USED EY3804AB PO#1624260
